Maximal regularity and viscous incompressible flows with free interface

Tom 81 / 2008

Senjo Shimizu Banach Center Publications 81 (2008), 471-480 MSC: Primary 35Q30; Secondary 76D07. DOI: 10.4064/bc81-0-29

Streszczenie

We consider a free interface problem for the Navier-Stokes equations. We obtain local in time unique existence of solutions to this problem for any initial data and external forces, and global in time unique existence of solutions for sufficiently small initial data. Thanks to global in time $L_p$-$L_q$ maximal regularity of the linearized problem, we can prove a global in time existence and uniqueness theorem by the contraction mapping principle.

Autorzy

  • Senjo ShimizuFaculty of Science
    Shizuoka University
    Shizuoka 422-8529, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek